# SDR CA970520007

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210F
- Engine: Cont IO520A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doublers
- Part number: 1214223
- Condition: Cracked
- Location: Rt Lt Wells
- Part time: 2,826 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND ON AFT GEAR WELL BULKHEAD DOUBLERS LT AND RT WELLS.  CRACKS EXTEND AROUND BOLT HOLES AND RUN VERTICAL ON DOUBLERS.  DOUBLERS REPLACED.
